# SDR AALA201712229010

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 11,178 hours, 3,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK, FOUND THE L4 DOOR ESCAPE SLIDE INFLATION CYLINDER PRESSURE LOW.  MAINTENANCE SERVICED THE CYLINDER TO PROPER PRESSURE IAW AMM 52-22-00-614-002-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
